# SDR HNAA2013081400462

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 40,549 hours, 60,289 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING SOUNDED DURING TAKEOFF ROLL.  CONFIGURED ACFT SETTING, NO FIX.  GROUND RAN ACFT AND CYCLED ALL RELATED ITEMS.  COULD NOT DUPLICATE AT THIS TIME.
